# SDR CA121205012

- Difficulty date: December 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 1,554 hours
- Engine: Ge CT78A
- System (JASC): 2810 · Fuel Storage
- Part: Filler
- Part number: 9230708210
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE REFUELING PROCESS WHICH CALLED FOR FULL MAIN TANKS, THE LT TANK AS USUAL, FILLED FIRST WITH THE RT TANK FOLLOWING ABOUT 200 LBS BEHIND.  THE INDICATION FOR THE LT QUANTITY HAD STOPPED, INDICATING THE TANK WAS FULL AND READ APPROX 2547 LBS. AS THE RT SIDE WAS STILL BEING FILLED, A LOUD BANG WAS HEARD WHICH SHOOK THE ACFT, FOLLOWED WITHIN A COUPLE OF SECONDS BY A SECOND LOUD REPORT.  THE AME IN THE COCKPIT SHUTDOWN THE REFUELING AS THE REFUELER WAS ALSO RELEASING HIS DEAD MAN SWITCH. DAMAGE TO THE SPONSON WAS VISUALLY OBVIOUS FROM AN APPARENT OVER PRESSURIZATION. NO FUEL WAS SPILLED AND THE TANK WAS SUCCESSFULLY DEFUELED.  INVESTIGATION IS ONGOING AT THIS TIME.  ALL INTERNAL PLUMBING CONNECTIONS IN THE TANK WERE FOUND TIGHT AND THOSE WHICH COULD BE TORQUE CHECKED WERE FOUND TO BE IN LIMITS. THE TANK INTERIOR WAS FOUND TO BE CLEAN AND THE PRESSURE REFUEL DEFUEL VALVE UPON REMOVAL AND INSPECTION DID NOT CONTAIN ANY FOD WHICH MIGHT HAVE HELD THE VALVE AJAR, WHICH WOULD OF PERMITTED CONTINUED FUEL FLOW INTO THE TANK.  THIS VALVE WILL BE SENT THE MFG OF THE VALVE FOR FOLLOW UP TEARDOWN AND INSPECTION/TESTING.
